Alert archive / Wisconsin / Wind Chill Advisories in 2019
Wind Chill Advisory 4, NWS La Crosse, WI
NWS La Crosse, WI issued this wind chill advisory at Feb 8, 2019, 11:58 AM CST for 13 counties in Wisconsin; 7 counties in Minnesota; 8 counties in Iowa. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2019, 11:58 AM CST (17:58 UTC)
- Expired
- Feb 9, 2019, 9:00 AM CST
- In force
- 21 hr
- Issued by
- NWS La Crosse, WI
All 28 counties
Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Adams County, WI, Buffalo County, WI, Clark County, WI, Crawford County, WI, Grant County, WI, Jackson County, WI, Juneau County, WI, La Crosse County, WI, Monroe County, WI, Richland County, WI, Taylor County, WI, Trempealeau County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 27 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 6.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 800 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
340 WWUS43 KARX 081758 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 1158 AM CST Fri Feb 8 2019 ...Bitterly Cold Through Saturday Morning... .Bitterly cold wind chills of 15 to 25 below will continue this afternoon. Even colder wind chills will return tonight into Saturday morning when values could approach 30 below. WIZ017-029-090200- /O.CAN.KARX.WC.Y.0003.000000T0000Z-190208T1800Z/ /O.NEW.KARX.WC.Y.0004.190208T1800Z-190209T1500Z/ Taylor-Clark- Including the cities of Medford and Neillsville 1158 AM CST Fri Feb 8 2019 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST SATURDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero expected. * WHERE...Taylor and Clark Counties. * WHEN...Until 9 AM CST Saturday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034- 041>044-053>055-061-081900- /O.CAN.KARX.WC.Y.0003.000000T0000Z-190208T1800Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon- Crawford-Richland-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Wabasha, Dodge Center, Rochester, Winona, Austin, Preston, Caledonia, Alma, Arcadia, Whitehall, Black River Falls, La Crosse, Sparta, Tomah, Mauston, Friendship, Viroqua, Prairie Du Chien, Richland Center, and Platteville 1158 AM CST Fri Feb 8 2019 ...WIND CHILL ADVISORY IS CANCELLED... A slight improvement in wind chills this afternoon. Expect wind chills of 10 to 20 below through much of the day. Even colder wind chills are expected tonight. $$ Wetenkamp
6 follow-up statements
189 WWUS43 KARX 082117 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 317 PM CST Fri Feb 8 2019 ...Bitterly Cold Through Saturday Morning... .Bitterly cold wind chills of 20 to 30 below zero are expected tonight into Saturday morning. The coldest conditions will be tonight. If you must go outdoors be sure to dress for the cold, wear layers of clothing, and cover exposed skin. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034- 041>044-053>055-061-090530- /O.EXB.KARX.WC.Y.0004.190209T0000Z-190209T1500Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon- Crawford-Richland-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Wabasha, Dodge Center, Rochester, Winona, Austin, Preston, Caledonia, Alma, Arcadia, Whitehall, Black River Falls, La Crosse, Sparta, Tomah, Mauston, Friendship, Viroqua, Prairie Du Chien, Richland Center, and Platteville 317 PM CST Fri Feb 8 2019 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST SATURDAY... * WHAT...Wind chills of 20 to 30 below zero. Coldest wind chills tonight. * WHERE...Northeast Iowa, southeast Minnesota, and southwest into central Wisconsin. * WHEN...6 PM this evening through 9 AM CST Saturday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ WIZ017-029-090530- /O.CON.KARX.WC.Y.0004.000000T0000Z-190209T1500Z/ Taylor-Clark- Including the cities of Medford and Neillsville 317 PM CST Fri Feb 8 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... * WHAT...Wind chills of 20 to 30 below zero. Coldest wind chills tonight. * WHERE...Taylor and Clark Counties. * WHEN...Until 9 AM CST Saturday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ Wetenkamp
102 WWUS43 KARX 090047 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 647 PM CST Fri Feb 8 2019 ...Bitterly Cold Through Saturday Morning... .Bitterly cold wind chills of 20 to 30 below zero will be found areawide tonight into Saturday morning. If you must go outdoors be sure to dress for the cold, wear layers of clothing, and cover exposed skin. WIZ017-029-090900- /O.CON.KARX.WC.Y.0004.000000T0000Z-190209T1500Z/ Taylor-Clark- Including the cities of Medford and Neillsville 647 PM CST Fri Feb 8 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... * WHAT...Wind chills of 20 to 30 below zero. * WHERE...Taylor and Clark Counties. * WHEN...Until 9 AM CST Saturday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034- 041>044-053>055-061-090900- /O.CON.KARX.WC.Y.0004.000000T0000Z-190209T1500Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon- Crawford-Richland-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Wabasha, Dodge Center, Rochester, Winona, Austin, Preston, Caledonia, Alma, Arcadia, Whitehall, Black River Falls, La Crosse, Sparta, Tomah, Mauston, Friendship, Viroqua, Prairie Du Chien, Richland Center, and Platteville 647 PM CST Fri Feb 8 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... * WHAT...Wind chills of 20 to 30 below zero. * WHERE...Northeast Iowa, southeast Minnesota, and southwest into central Wisconsin. * WHEN...6 PM this evening through 9 AM CST Saturday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$
874 WWUS43 KARX 090323 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 923 PM CST Fri Feb 8 2019 ...Bitterly Cold Night, Continues Through Saturday Morning... .Bitterly cold wind chills of 20 to 30 below zero will be found areawide tonight into Saturday morning. If you must go outdoors be sure to dress for the cold, wear layers of clothing, and cover exposed skin. Don't forget your pets! Make sure they have warm shelter and water. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-091130- /O.CON.KARX.WC.Y.0004.000000T0000Z-190209T1500Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Wabasha, Dodge Center, Rochester, Winona, Austin, Preston, Caledonia, Medford, Neillsville, Alma, Arcadia, Whitehall, Black River Falls, La Crosse, Sparta, Tomah, Mauston, Friendship, Viroqua, Prairie Du Chien, Richland Center, and Platteville 923 PM CST Fri Feb 8 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... * WHAT...Wind chills of 20 to 30 below zero. * WHERE...Northeast Iowa, southeast Minnesota, and southwest into central Wisconsin. * WHEN...through 9 AM CST Saturday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$
357 WWUS43 KARX 090936 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 336 AM CST Sat Feb 9 2019 ...Bitter Cold Continues This Morning... .Bitterly cold wind chills of 20 to 30 below zero will continue this morning. If you must go outdoors be sure to dress for the cold, wear layers of clothing, and cover exposed skin. Don't forget your pets! Make sure they have warm shelter and water. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-091500- /O.CON.KARX.WC.Y.0004.000000T0000Z-190209T1500Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Wabasha, Dodge Center, Rochester, Winona, Austin, Preston, Caledonia, Medford, Neillsville, Alma, Arcadia, Whitehall, Black River Falls, La Crosse, Sparta, Tomah, Mauston, Friendship, Viroqua, Prairie Du Chien, Richland Center, and Platteville 336 AM CST Sat Feb 9 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Bitterly cold wind chills of 20 to 30 below zero. * WHERE...Northeast Iowa, southeast Minnesota, and southwest into central Wisconsin. * WHEN...through 9 AM CST today. * ADDITIONAL DETAILS...These wind chill values could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ DAS
975 WWUS43 KARX 091339 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 739 AM CST Sat Feb 9 2019 ...Bitter Cold Continues This Morning... .Bitterly cold wind chills of 20 to 30 below zero will continue this morning. If you must go outdoors be sure to dress for the cold, wear layers of clothing, and cover exposed skin. Don't forget your pets! Make sure they have warm shelter and water. IAZ010-011-029-030-WIZ053>055-061-091445- /O.CAN.KARX.WC.Y.0004.000000T0000Z-190209T1500Z/ Winneshiek-Allamakee-Fayette-Clayton-Vernon-Crawford-Richland- Grant- Including the cities of Decorah, Waukon, Oelwein, Elkader, Viroqua, Prairie Du Chien, Richland Center, and Platteville 739 AM CST Sat Feb 9 2019 ...WIND CHILL ADVISORY IS CANCELLED... The National Weather Service in La Crosse has cancelled the Wind Chill Advisory. Wind Chills have improved into the zero to 10 below range. Therefore, the Wind Chill Advisory has been canceled. $$ IAZ008-009-018-019-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-091500- /O.CON.KARX.WC.Y.0004.000000T0000Z-190209T1500Z/ Mitchell-Howard-Floyd-Chickasaw-Wabasha-Dodge-Olmsted-Winona- Mower-Fillmore-Houston-Taylor-Clark-Buffalo-Trempealeau-Jackson- La Crosse-Monroe-Juneau-Adams- Including the cities of Osage, Cresco, Charles City, New Hampton, Wabasha, Dodge Center, Rochester, Winona, Austin, Preston, Caledonia, Medford, Neillsville, Alma, Arcadia, Whitehall, Black River Falls, La Crosse, Sparta, Tomah, Mauston, and Friendship 739 AM CST Sat Feb 9 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Bitterly cold wind chills of 20 to 30 below zero. * WHERE...Northeast Iowa, southeast Minnesota, and southwest into central Wisconsin. * WHEN...through 9 AM CST today. * ADDITIONAL DETAILS...These wind chill values could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ DAS
963 WWUS43 KARX 091501 WSWARX URGENT - WINTER WEATHER MESSAGE National Weather Service La Crosse WI 901 AM CST Sat Feb 9 2019 ...Wind Chills Improving This Morning... .Wind chills will continue to improve this morning as temperatures rise above zero by noon. IAZ008-009-018-019-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-091615- /O.EXP.KARX.WC.Y.0004.000000T0000Z-190209T1500Z/ Mitchell-Howard-Floyd-Chickasaw-Wabasha-Dodge-Olmsted-Winona- Mower-Fillmore-Houston-Taylor-Clark-Buffalo-Trempealeau-Jackson- La Crosse-Monroe-Juneau-Adams- Including the cities of Osage, Cresco, Charles City, New Hampton, Wabasha, Dodge Center, Rochester, Winona, Austin, Preston, Caledonia, Medford, Neillsville, Alma, Arcadia, Whitehall, Black River Falls, La Crosse, Sparta, Tomah, Mauston, and Friendship 901 AM CST Sat Feb 9 2019 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... Temperatures will rise above zero through noon with improving wind chills expected. It will remain cold today so be sure to bundle up if heading outdoors. $$ Wetenkamp
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 8, 5:08 AM CST, 6 hours 50 minutes earlier.
Area forecast discussion, Feb 8, 5:08 AM CST, 6 hours 50 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
508 AM CST Fri Feb 8 2019
.SHORT TERM...(Today through Saturday)
Issued at 311 AM CST Fri Feb 8 2019
Water vapor imagery early this morning shows the upper trough
responsible for yesterday's snow continuing to rotate northeastward
with the associated surface cyclone strengthening across eastern
Canada. Meanwhile, surface high pressure is building south across
the northern plains with a fairly tight gradient between the
high/low pressure systems supporting gusty west to northwest
winds and strong low-level cold advection early today.
For today, despite plenty of sunshine for much of the area, a
fresh snowpack and modest 1000-850 mb cold advection will keep
keep temps from climbing much with highs in the single digits on
either side of zero. Northwest winds will gust in the 20 to 25 mph
range at times before slackening later in the day with the
approach of the surface ridge, keeping wind chills in the -10 to
-25 range through the day. The wind chill advisory remains in
effect though 18Z. Although wind chills should gradually improve
through the day, some locations especially west of the Mississippi
may remain in the 20 to 25 below zero range into the afternoon.
Tonight will be quite cold with the surface ridge axis passing
overhead with lows in the teens to possibly 20s below zero over
typical cold spots. A wind chill advisory may be needed once
again.
The upper flow quickly becomes west/southwesterly on Saturday with
some increase in cloud cover with mid-level warm advection ahead of
an approaching shortwave trough. Highs will recover back into the
teens.
.LONG TERM...(Saturday night through Thursday)
Issued at 311 AM CST Fri Feb 8 2019
The active weather pattern will resume for the second half of the
weekend into early next week within a progressive flow regime.
First, the aforementioned upper shortwave trough will eject from
the central plains on Sunday. Deep synoptic lift with the
shortwave trough will lead to increasing snow chances. There are
hints in some of the model solutions for snow to be enhanced by
regions of mid-level frontogenesis. Right now consensus favors
areas near and south of I-90 for 1 to 3 inches of snow, but if
banding occurs, locally higher amounts and possibly an advisory
could be warranted for parts of the area.
A deeper upper trough will take aim at the area for Tuesday.
08.00Z model solutions continue to differ with the strength of the
upper trough and surface cyclone. That said, there is good
general agreement with a surface low tracking into the Upper MS
Valley region on Tuesday with impacts to the local area, but
precip amounts and even ptypes are uncertain. This system will
bear watching through the weekend.
High pressure is then expected to provide at least a respite in the
precip for mid-week, although the broader pattern shows no signs of
quieting down. Temps will moderate back closer towards average early
in the week before cooling down again for mid-week.
&&
.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 508 AM CST Fri Feb 8 2019
Brisk northwest winds will continue today, tapering off through
the afternoon. Otherwise, VFR conditions expected through tonight
as high pressure builds into the region.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Wind Chill Advisory until noon CST today for WIZ017-029-032>034-
041>044-053>055-061.
MN...Wind Chill Advisory until noon CST today for MNZ079-086>088-
094>096.
IA...Wind Chill Advisory until noon CST today for IAZ008>011-018-019-
029-030.
&&
SHORT TERM...JM
LONG TERM...JM
AVIATION...DASHazardous weather outlook, Feb 8, 3:55 AM CST, 8 hours 3 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 355 AM CST Fri Feb 8 2019 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-091200- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 355 AM CST Fri Feb 8 2019 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Today and Tonight A Wind Chill Advisory is in effect this morning. Winds chills between 20 to 35 below zero are expected this morning. Wind chills will fall into the 15 to 30 below zero range again tonight. Patchy blowing and drifting snow is possible over open areas of southeast Minnesota and northeast Iowa this morning. Some roads may remain slippery. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Snow is likely on Sunday with 1 to 3 inches of accumulation possible. Additional accumulating snow or a wintry mix is likely Monday night and Tuesday. It is too early to determine snowfall amounts. .SPOTTER INFORMATION STATEMENT... No action needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled.
In the hours before
Local storm report, Feb 8, 6:29 AM CST, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
629 AM CST FRI FEB 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM SNOW 1 ENE VOLGA 42.81N 91.52W
02/08/2019 M0.6 INCH CLAYTON IA CO-OP OBSERVER
CO-OP OBSERVER STATION VOLI4, VOLGA 1NE.
0600 AM SNOW 3 NE ROCHESTER 44.04N 92.44W
02/08/2019 M4.5 INCH OLMSTED MN COCORAHS
COCORAHS STATION MN-OL-18, 2 NE ROCHESTER.
0600 AM SNOW 3 S BROWNSVILLE 43.65N 91.28W
02/08/2019 M5.2 INCH HOUSTON MN COCORAHS
COCORAHS STATION MN-HS-10, 3 W STODDARD.
&&Local storm report, Feb 8, 7:18 AM CST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
718 AM CST FRI FEB 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 NW FAYETTE 42.85N 91.82W
02/08/2019 M2.0 INCH FAYETTE IA CO-OP OBSERVER
CO-OP OBSERVER STATION FYTI4, FAYETTE.
0700 AM SNOW 4 SSW ROCKBRIDGE 43.40N 90.39W
02/08/2019 M0.5 INCH RICHLAND WI CO-OP OBSERVER
CO-OP OBSERVER STATION RCRW3, RICHLAND
CENTER 4N.
0700 AM SNOW OSSEO 44.58N 91.22W
02/08/2019 M5.0 INCH TREMPEALEAU WI CO-OP OBSERVER
CO-OP OBSERVER STATION OSOW3, OSSEO.
0700 AM SNOW 5 N STEWARTVILLE 43.93N 92.48W
02/08/2019 M4.2 INCH OLMSTED MN CO-OP OBSERVER
CO-OP OBSERVER STATION RSRM5, ROCHESTER AP
2NE.
0644 AM SNOW 3 NNW FRENCHVILLE 44.19N 91.34W
02/08/2019 M4.8 INCH TREMPEALEAU WI CO-OP OBSERVER
CO-OP OBSERVER STATION ETTW3, ETTRICK 4WNW.
0630 AM SNOW SAINT ANSGAR 43.38N 92.92W
02/08/2019 M3.1 INCH MITCHELL IA CO-OP OBSERVER
CO-OP OBSERVER STATION SANI4, ST ANSGAR.
0630 AM SNOW MABEL 43.52N 91.76W
02/08/2019 M0.9 INCH FILLMORE MN CO-OP OBSERVER
CO-OP OBSERVER STATION MABM5, MABEL.
&&Local storm report, Feb 8, 7:55 AM CST, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
755 AM CST FRI FEB 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 AM HEAVY SNOW 1 N WABASHA 44.38N 92.04W
02/08/2019 M8.0 INCH WABASHA MN PUBLIC
0742 AM SNOW 3 SSE STEUBEN 43.13N 90.84W
02/08/2019 M0.8 INCH CRAWFORD WI CO-OP OBSERVER
CO-OP OBSERVER STATION SBNW3, STEUBEN 4SE.
0730 AM SNOW 1 SSW THEILMAN 44.28N 92.19W
02/08/2019 M6.1 INCH WABASHA MN CO-OP OBSERVER
CO-OP OBSERVER STATION THLM5, THEILMAN 1SSW.
0729 AM SNOW 2 SW MELVINA 43.79N 90.80W
02/08/2019 M2.7 INCH MONROE WI CO-OP OBSERVER
CO-OP OBSERVER STATION CTNW3, CASHTON 3NNW.
0700 AM SNOW GAYS MILLS 43.32N 90.85W
02/08/2019 M1.3 INCH CRAWFORD WI COCORAHS
COCORAHS STATION WI-CR-4, GAYS MILLS.
0700 AM SNOW LA FARGE 43.57N 90.64W
02/08/2019 M2.8 INCH VERNON WI CO-OP OBSERVER
CO-OP OBSERVER STATION LAFW3, LA FARGE.
0700 AM SNOW 2 WSW HILLSBORO 43.63N 90.38W
02/08/2019 M0.8 INCH VERNON WI CO-OP OBSERVER
CO-OP OBSERVER STATION HLBW3, HILLSBORO 2SW.
0700 AM SNOW CALEDONIA 43.63N 91.50W
02/08/2019 M1.1 INCH HOUSTON MN CO-OP OBSERVER
CO-OP OBSERVER STATION CLDM5, CALEDONIA.
0700 AM SNOW 1 SSE CHARLES CITY 43.06N 92.67W
02/08/2019 M1.6 INCH FLOYD IA CO-OP OBSERVER
CO-OP OBSERVER STATION CIYI4, CHARLES CITY.
0700 AM SNOW 2 N VIOLA 44.10N 92.27W
02/08/2019 M4.6 INCH OLMSTED MN CO-OP OBSERVER
CO-OP OBSERVER STATION EGNM5, ELGIN 2SSW.
0700 AM SNOW NEW HAMPTON 43.06N 92.32W
02/08/2019 M2.0 INCH CHICKASAW IA COCORAHS
COCORAHS STATION IA-CW-2, NEW HAMPTON.
0700 AM SNOW 1 S DE SOTO 43.42N 91.19W
02/08/2019 M4.0 INCH CRAWFORD WI CO-OP OBSERVER
CO-OP OBSERVER STATION VICW3, DE SOTO 1SE.
0700 AM SNOW 1 ESE VIROQUA 43.55N 90.87W
02/08/2019 M3.0 INCH VERNON WI COCORAHS
COCORAHS STATION WI-VR-2, VIROQUA 0.8 ESE.
&&Local storm report, Feb 8, 8:14 AM CST, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
814 AM CST FRI FEB 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM SNOW 2 NE CRESCO 43.39N 92.09W
02/08/2019 M1.7 INCH HOWARD IA CO-OP OBSERVER
CO-OP OBSERVER STATION CRCI4, CRESCO 1NE.
0730 AM SNOW 8 ENE DECORAH 43.34N 91.64W
02/08/2019 M1.4 INCH WINNESHIEK IA COCORAHS
COCORAHS STATION IA-WH-1, 7 ENE DECORAH.
0715 AM SNOW 1 SW WINONA 44.03N 91.68W
02/08/2019 M2.8 INCH WINONA MN COCORAHS
COCORAHS STATION MN-WN-11, 1 WSW WINONA.
0700 AM SNOW OSAGE 43.28N 92.81W
02/08/2019 M2.0 INCH MITCHELL IA CO-OP OBSERVER
CO-OP OBSERVER STATION OSAI4, OSAGE.
0700 AM SNOW 1 NNE PRAIRIE DU CHIEN 43.05N 91.13W
02/08/2019 M0.9 INCH CRAWFORD WI CO-OP OBSERVER
CO-OP OBSERVER STATION PDCW3, PRAIRIE DU
CHIEN.
&&Local storm report, Feb 8, 8:37 AM CST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
837 AM CST FRI FEB 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 2 NE GOODVIEW 44.09N 91.67W
02/08/2019 M3.0 INCH WINONA MN CO-OP OBSERVER
CO-OP OBSERVER STATION WIDM5, WINONA DAM 5A.
0800 AM SNOW 1 S TREMPEALEAU 44.00N 91.44W
02/08/2019 M4.0 INCH TREMPEALEAU WI CO-OP OBSERVER
CO-OP OBSERVER STATION TREW3, TREMPEALEAU
DAM 6.
0800 AM SNOW 4 SE MINNEISKA 44.16N 91.81W
02/08/2019 M4.5 INCH WINONA MN CO-OP OBSERVER
CO-OP OBSERVER STATION MSCM5, MINNESOTA CITY
DAM 5.
0800 AM SNOW GENOA 43.57N 91.23W
02/08/2019 M2.0 INCH VERNON WI CO-OP OBSERVER
CO-OP OBSERVER STATION GENW3, GENOA DAM 8.
0800 AM SNOW 5 NW EASTMAN 43.21N 91.10W
02/08/2019 M1.2 INCH CRAWFORD WI CO-OP OBSERVER
CO-OP OBSERVER STATION LYNW3, LYNXVILLE DAM
9.
0800 AM SNOW 1 SW SPARTA 43.94N 90.82W
02/08/2019 M3.0 INCH MONROE WI CO-OP OBSERVER
CO-OP OBSERVER STATION SRTW3, SPARTA.
0800 AM SNOW UNION CENTER 43.68N 90.26W
02/08/2019 M1.7 INCH JUNEAU WI CO-OP OBSERVER
CO-OP OBSERVER STATION UCTW3, UNION CENTER.
&&Local storm report, Feb 8, 11:04 AM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1104 AM CST FRI FEB 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW GAYS MILLS 43.32N 90.85W
02/08/2019 M1.4 INCH CRAWFORD WI CO-OP OBSERVER
CO-OP OBSERVER STATION GMIW3, GAYS MILLS.
0830 AM SNOW 1 SSW BLACK RIVER FALLS 44.29N 90.85W
02/08/2019 M4.1 INCH JACKSON WI CO-OP OBSERVER
CO-OP OBSERVER STATION BLKW3, BLACK RIVER
FALLS SEWAGE.
0800 AM SNOW 3 N LA CRESCENT 43.87N 91.31W
02/08/2019 M1.0 INCH WINONA MN CO-OP OBSERVER
CO-OP OBSERVER STATION LCRM5, LA CRESCENT
DAM 7.
0715 AM SNOW 1 SW WINONA 44.03N 91.68W
02/08/2019 M2.8 INCH WINONA MN COCORAHS
COCORAHS STATION MN-WN-11, 1 WSW WINONA.
0700 AM SNOW RIB LAKE 45.32N 90.21W
02/08/2019 M5.0 INCH TAYLOR WI CO-OP OBSERVER
CO-OP OBSERVER STATION RBLW3, RIB LAKE.
0700 AM SNOW 2 SSE NORA SPRINGS 43.11N 92.99W
02/08/2019 M3.5 INCH FLOYD IA COCORAHS
COCORAHS STATION IA-FL-3, NORA SPRINGS 2.4
SSE.
0700 AM SNOW 2 SSW ELBA 44.06N 92.04W
02/08/2019 M4.0 INCH WINONA MN CO-OP OBSERVER
CO-OP OBSERVER STATION ALTM5, ALTURA 5W.
0700 AM SNOW 2 SSE BASSETT 43.03N 92.50W
02/08/2019 M1.0 INCH CHICKASAW IA CO-OP OBSERVER
CO-OP OBSERVER STATION IONI4, IONIA 2W.
0700 AM SNOW 4 WNW KENDALL 43.81N 90.44W
02/08/2019 M3.2 INCH MONROE WI COCORAHS
COCORAHS STATION WI-MN-4, 3 WNW KENDALL.
&&Nearby
Wind Chill Advisories in Wisconsin, 2019Wind Chill Advisories in Iowa, 2019Wind Chill Advisories in Minnesota, 2019Every wind chill advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.